# SDR AALA20120412014

- Difficulty date: March 28, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500G, STRINGER 21 LEFT STRINGER CLIP CRACKED.  REPLACED BS 500G, STRINGER 21 LEFT STRINGER CLIP PER AARD 51-10-05-R1 AND EA B737-53-022788.
